# SDR DALA2022080905441

- Difficulty date: August 7, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N106DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50025
- Aircraft time: 7,477 hours, 3,423 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT WE RECIVED A 30 MIN FLOW AND SELECTED TO SHUTDOWN LT ENGINE W/SHUTDOWN LEFT ENGINE CHECKLIST. UPON STARTING APU WE HEARD ALAUD GRINDING NOISE AND STRONG SMOKE SMELL IN CANIN . WE SHUTDOWN APU AS SESPECT AND THRE RECVIEVED L PACK FAIL AND L PACK OVHT. R AND R LT PACK ACM LEAKING AIR FROM SLEEVE ITEM 17 AND PACK TRIM AIR V/V FAULTING PER AMP BD500-A-J21-51-03-01AAA-520A-A, AND -720A-A. S. LEE 007906 . BOTH ENG RUN 2 HRS PER AMP 71-00. NO ODOR NOTED. PC 224879. REMOVED AND REPLACED CONNECTON SLEEVE SEAL ITEM 18 OPS CK NO LEAK . NO INFO / MSG PER A220 AMP TASK BD500-A-J21-51-03-01-AAA-520A-A, WORK STILL IN PROGRESS (792895 ) . C/W NO GO ODI CHECK LIST ATA 2172, CONFERENCE CALL WITH MCC COMPLETED. A/C OK FOR SVC. (LP# 9250454)
